# SDR 102831

- Difficulty date: March 21, 2004
- Submitted: March 24, 2004
- Operation: Air carrier
- Aircraft: N35SZ
- Make and model: Saab SF340A
- Aircraft serial: 35SZ
- Engine: Ge CT75A2
- Engine time: 29,136 hours, 30,805 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Right
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

DURING TAKE-OFF ROLL AT APPROXIMATELY 80-90 KNOTS THE CREW NOTICED THE RT ENGINE TORQUE FLUCTUATING FROM 70-115 PERCENT.  THE CREW RETARDED THE POWER LEVERS AND ABORTED THE TAKE-OFF. A/C TAKEN OUT OF SERVICE 3-21-04 AT 1755 (LT)
